MAUDE Adverse Event Report: ANGIOS CLASSIC ANGIOGRAPHIC CATHETER KIT; CATHETER, INTRAVASCULAR, DIAGNOSTIC

ANGIOS CLASSIC ANGIOGRAPHIC CATHETER KIT; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number ANG4 - 0040
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was used in treatment, the device was not returned for analysis, therefore, the clinical observation could not be confirmed.The investigation was focused on a review of product documentation.However, no information is available.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.Per procedure for (angios catheter, in-process and final inspection): visual inspection; hub: using syringe, attach syringe to hub and blow air through sheath to verify lumen is not blocked.Strain relief: properly applied and no excessive glue.Proper attachment without gaps.Body: run the entire length of the catheter between your fingers and feel for any imperfections.Visually check for discoloration spots.Per ifu procedure carefully remove the catheter from the package by grasping the hub and slowly withdrawing it from the package.If resistance is felt when removing the guidewire from the catheter, determine the cause by fluoroscopy and remove the guidewire and catheter as a unit to prevent potential damage to the vessel wall.Pigtail catheters.Pigtail catheters are fitted with a straightener.Slide straightener forward until pigtail is straight.Place catheter tip on guidewire and retract the straightener by pulling on the straightener tab.No further follow-up is required.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.
 
Event or Problem Description
It was reported that during a diagnostic procedure on the patient, diagnostic catheter ang4-0040 was separated from the cannula, without any effort on the part of the doctor.No known patient harm.No additional information available as the case was not recorded by the hospital staff.

Brand Name
ANGIOS CLASSIC ANGIOGRAPHIC CATHETER KIT
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key12424284
Report Number1035166-2021-00103
Device Sequence Number14401449
Product Code DQO
UDI-Device Identifier00885672101893
UDI-Public00885672101893
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K092118
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/03/2021
Device Model NumberANG4 - 0040
Device Catalogue NumberANG4 - 0040
Device Lot NumberDP-09669
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2021
Initial Report FDA Received Date09/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1